CSpace
Upper bounds for geodesic periods over rank one locally symmetric spaces
Frahm, Jan; Su, Feng
2018
Source PublicationFORUM MATHEMATICUM
Volume30Issue:5Pages:1065
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33628
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Frahm, Jan,Su, Feng. Upper bounds for geodesic periods over rank one locally symmetric spaces[J]. FORUM MATHEMATICUM,2018,30(5):1065.
APA Frahm, Jan,&Su, Feng.(2018).Upper bounds for geodesic periods over rank one locally symmetric spaces.FORUM MATHEMATICUM,30(5),1065.
MLA Frahm, Jan,et al."Upper bounds for geodesic periods over rank one locally symmetric spaces".FORUM MATHEMATICUM 30.5(2018):1065.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Frahm, Jan]'s Articles
[Su, Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Frahm, Jan]'s Articles
[Su, Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Frahm, Jan]'s Articles
[Su, Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.